# SDR ASAA2023092545297

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 54,107 hours, 16,004 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Hyd Pump
- Component: Pump
- Component part number: 66087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HYDRAULIC PUMP CONNECTOR DAMAGE FOUND DURING MX TASK CARD. GROUNDED - YES. REMOVED AND REPLACED #2 ENG EDP REF B737-800 AMM 29-11-11-400-801-001. OPS CHECK & LEAK CHECK SUCCESSFUL. OK FOR SERVICE.
